# SDR SWIA200616249

- Difficulty date: February 7, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 7,259 hours, 6,378 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION.  REPLACED LEFT WING FLAP ACTUATORS 1 THRU 4 ALONG WITH FLEX DRIVE SHAFTS NR 1 AND NR 5.
